Bulletin of the Belgian Mathematical Society - Simon Stevin

Equivariant homotopy epimorphisms, homotopy monomorphisms and homotopy equivalences

Goutam Mukherjee

Full-text: Open access

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 2, Number 4 (1995), 447-461.

Dates
First available in Project Euclid: 18 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1103408700

Digital Object Identifier
doi:10.36045/bbms/1103408700

Mathematical Reviews number (MathSciNet)
MR96h:55002

Zentralblatt MATH identifier
0868.55003

Subjects
Primary: 55N25: Homology with local coefficients, equivariant cohomology
Secondary: 55N91: Equivariant homology and cohomology [See also 19L47]

Keywords
Equivariant cohomology local coefficients homotopy epimorphism homotopy monomorphism homotopy equivalence

Citation

Mukherjee, Goutam. Equivariant homotopy epimorphisms, homotopy monomorphisms and homotopy equivalences. Bull. Belg. Math. Soc. Simon Stevin 2 (1995), no. 4, 447--461. doi:10.36045/bbms/1103408700. https://projecteuclid.org/euclid.bbms/1103408700


Export citation